I'm so sorry to hear you are having to go through all this! Roechelle please call the doctor and ask. Won't cost you anything and maybe he/she can answer some questions for you on the phone. It's frustrating I know. I hope you get some relief soon.View Thread
I really suggest you seek a Gastroenterologist for your bleeding and all digestive difficulties, ASAP. We cannot diagnose here or anywhere over the internet, but please seek help from your doctor. Share all your symptoms and concerns, please don't be embarrassed, they have heard it all and your health is most important.View Thread
Make sure you call your doctor and discuss your symptoms and your concerns. The antibiotic could be the cause of your diarrhea, but please follow up with the doctor as I am not a health care professional. I hope you feel better soon. View Thread
I'm sorry to hear about your symptoms, I know cysts can be so painful. You need to follow up with a doctor to be sure of what could still be causing the bleeding. Anything on the internet would just be guessing. Please call the doctor.